# SDR FDEA201204251589

- Difficulty date: April 25, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 41,752 hours, 31,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND EXTERIOR EMERGENCY EVACUATION SLIDE LIGHT INOPERATIVE.  REMOVED & REPLACED EMERGENCY ESCAPE SLIDE LIGHT BATTERY PACK ASSY. IAW MM 33-50-051-2-0. OPS CHECKED NORMAL.
